MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM TAB BREAKER, CAP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL CH EXPEDIUM TAB BREAKER, CAP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 299704315
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon found that the tab breaker (p/n: 299704310 ) tip was broken during the surgery preparation (before sterilization) on (b)(6) 2018.The broken device will not be used for the surgery.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Further review of the complaint determined that the device did not cause or contribute to the breakage of the tab breaker tip.As such, the device is considered concomitant and non-reportable.No further follow up is anticipated.

Brand Name
EXPEDIUM TAB BREAKER, CAP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8261783
Report Number1526439-2019-51245
Device Sequence Number18877821
Product Code LXH
UDI-Device Identifier10705034467368
UDI-Public10705034467368
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number299704315
Device Lot NumberPU118688
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer02/25/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1